Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Some Comparative Growth Rate of Composite Entire and Meromorphic Functions

Year:    2012

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 111–120

Abstract

In this paper we discuss some growth rates of composite entire and meromorphic functions improving some earlier results. AMS Subject Classification (2010): 30D35, 30D30.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22651

Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 111–120

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: